# SDR UALA2010070102342

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 33
- Condition: Unserviceable
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE HOSE LOOSE AT ELBOW FITTING, ELBOW FITTING SWIVELS.  REPLACED RIGHT OFF WING ESCAPE SLIDE PER MM, ESCAPE SLIDE HOSE SECURE AT ELBOW FITTING.
